The side effects are more than I am able to accept. Is there a quick way to detox than just slowly dosing down? The doctor says 3mths of 3/4 of a pill, three months at 1/2 pill... that seems too long. Is there anything that can help with the withdrawals-other than some other addictive drug? If I could get down to a Half pill, I think I could handle the rest.
yes, once the receptor sites r coated w/subs, it takes several days 4 it 2 start receding back off, so u won't even feel a reduction for 3 to 5 days, and probably not at all. What worked 4 me was tn split my dose into 2 = parts, taking one pt. in a.m., then other pt n early p.m. That way i got used 2 lower dose in morning but still had enough n my system. Side effects should b greatly reduced at 1/2 pill. U can do 4 mg in am, 4 n early pm, then after about 1o days to 2 weeks, if u feel ok, just 4 in am and 2mgs n early pm. C how u do on that for 1o days to 2 wks, then go to 2 mgs am, 2 mgs pm. Most people r find when they taper, u should b 2.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2010 • 2 answers
Posted 27 Sep 2010 • 3 answers
Posted 15 Jan 2011 • 4 answers
Posted 30 Nov 2011 • 3 answers
Buprenorphine - Will a buprenorphin 2mg tablet & buprenorphin 8mg tablet show up different on a drug
Posted 14 Apr 2012 • 2 answers